# SDR AALA202505270432

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 48,266 hours, 5,639 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: BPAS105
- Condition: Inoperative
- Location: Zone 800 Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R EPAS BATTERY INOP. MAINTENANCE REPLACED EPAS BATTERY AT 4R REF AMM 52-12-20.
